Applications of Hankel and regular matrices in Fourier series. (English) Zbl 1470.42009

Summary: Recently, M. A. Alghamdi and the second author [Appl. Math. Comput. 224, 278–282 (2013; Zbl 1334.15072)] used the Hankel matrix to determine the necessary and suffcient condition to find the sum of the Walsh-Fourier series. In this paper, we propose to use the Hankel matrix as well as any general nonnegative regular matrix to obtain the necessary and sufficient conditions to sum the derived Fourier series and conjugate Fourier series.


42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
15B05 Toeplitz, Cauchy, and related matrices


Zbl 1334.15072
Full Text: DOI


[1] Peller, V. V., Hankel Operators and their Applications. Hankel Operators and their Applications, Springer Monographs in Mathematics (2003), New York, NY, USA: Springer, New York, NY, USA · Zbl 1030.47002
[2] Al-Homidan, S., Hankel matrix transforms and operators, Journal of Inequalities and Applications, 2012, article 92 (2012) · Zbl 1309.47028
[3] Alghamdi, M. A.; Mursaleen, M., Hankel matrix transformation of the Walsh—Fourier series, Applied Mathematics and Computation, 224, 278-282 (2013) · Zbl 1334.15072
[4] King, J. P., Almost summable sequences, Proceedings of the American Mathematical Society, 17, 1219-1225 (1966) · Zbl 0151.05701
[5] Banach, S., Théorie des Operations Lineaires (1932), Warszawa, Poland: Hafner, Warszawa, Poland · JFM 58.0420.01
[6] Rao, A. S., Matrix summability of a class of derived Fourier series, Pacific Journal of Mathematics, 48, 481-484 (1973) · Zbl 0268.42013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.